MathSciNet Relay Station
MathSciNet bibliographic data
MR1651743 (2000i:65034) 65D32 (41A55)
Bultheel, A.; Díaz-Mendoza, C.; González-Vera, P.; Orive, R. On the convergence of certain Gauss-type quadrature formulas for unbounded intervals. Math. Comp. 69 (2000), no. 230, 721–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement